Advances in Pure Mathematics

Vol.5 No.5(2015), Paper ID 55791, 10 pages

DOI:10.4236/apm.2015.55030

 

On Simple Completely Reducible Binary-Lie Superalgebras over sl2(F)

 

Manuel Arenas

 

Departamento de Matemática, Facultad de Ciencias, Universidad de Chile, Santiago, Chile

 

Copyright © 2015 Manuel Arenas et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Arenas, M. (2015) On Simple Completely Reducible Binary-Lie Superalgebras over sl2(F). Advances in Pure Mathematics, 5, 314-323. doi: 10.4236/apm.2015.55030.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.